Basit öğe kaydını göster

dc.contributor.authorYaldız, Haticeen_US
dc.date.accessioned2020-11-03T08:34:48Z
dc.date.available2020-11-03T08:34:48Z
dc.date.issued2019
dc.identifier.citationYaldız, H. (2019). On Hermite-Hadamard type inequalities via Katugampola fractional integrals. TWMS Journal of Applied and Engineering Mathematics, 9(4), 773-785.en_US
dc.identifier.issn2146-1147en_US
dc.identifier.issn2587-1013en_US
dc.identifier.urihttps://hdl.handle.net/11729/2769
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/103-vol9no4/465
dc.description.abstractIn this paper, we give new definitons related to Katugampola fractional integral for two variables functions. We are interested in giving the Hermite–Hadamard inequality for a rectangle in plane via convex functions on co-ordinates involving Katugampola fractional integral.en_US
dc.language.isoenen_US
dc.publisherIşık University Pressen_US
dc.relation.ispartofTWMS Journal of Applied and Engineering Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectConvex functionen_US
dc.subjectCo-ordinated convex functionen_US
dc.subjectHermite-Hadamard inequalitiesen_US
dc.subjectKatugampola fractional integralen_US
dc.subjectConvex-functionsen_US
dc.subjectRectangleen_US
dc.titleOn Hermite-Hadamard type inequalities via Katugampola fractional integralsen_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.identifier.volume9
dc.identifier.issue4
dc.identifier.startpage773
dc.identifier.endpage785
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster

info:eu-repo/semantics/openAccess
Aksi belirtilmediği sürece bu öğenin lisansı: info:eu-repo/semantics/openAccess